# SDR UALA2009011200125

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 75,237 hours, 9,108 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYS (EEL) LIGHTS HAVE (2) ADJACENT LIGHT ASSY'S INOP AT ROWS 21AB AND 22AB.   SWAPPED LIGHT ASSY FROM SEAT 23AB WITH 22AB TO COMPLY WITH MEL RESTRICTIONS.
